American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 121 found      Go to page: 1 2 3 4 5

[91] R. J. Duffin. Some problems of mathematics and science. Bull. Amer. Math. Soc. 80 (1974) 1053-1070. MR 0359436.
Abstract, references, and article information   
View Article: PDF

[92] M. J. Marsden. Quadratic spline interpolation. Bull. Amer. Math. Soc. 80 (1974) 903-906. MR 358154.
Abstract, references, and article information   
View Article: PDF

[93] Eli Passow and Louis Raymon. Restricted approximation and interpolation. Bull. Amer. Math. Soc. 80 (1974) 750-753. MR 0342907.
Abstract, references, and article information   
View Article: PDF

[94] M. S. Baouendi and C. Goulaouic. Approximation of analytic functions on compact sets and Bernstein's inequality . Trans. Amer. Math. Soc. 189 (1974) 251-261. MR 0352789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Martin E. Price. Area of Bernstein-type polynomials . Proc. Amer. Math. Soc. 42 (1974) 222-227. MR 0326236.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Edgar A. Cohen. Polynomial approximation of a function and its first derivative in near minimax norms . Math. Comp. 27 (1973) 817-827. MR 0330843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Richard O. Hays. Multi-dimensional extension of the Chebyshev polynomials . Math. Comp. 27 (1973) 621-624. MR 0333526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] A. R. Reddy. Addendum to ``Converse theorems and extensions in Chebyshev rational approximation to certain entire functions in $[0,+\infty)$'' (Trans. Amer. Math. Soc. {\bf 170}\ (1972), 171--185) . Trans. Amer. Math. Soc. 186 (1973) 499-502. MR 0326237.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] S. J. Poreda. On the continuity of best polynomial approximations . Proc. Amer. Math. Soc. 36 (1972) 471-476. MR 0316717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] D. J. Newman, Eli Passow and Louis Raymon. Piecewise monotone polynomial approximation . Trans. Amer. Math. Soc. 172 (1972) 465-472. MR 0310506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] L. A. Rubel. Bounded convergence of analytic functions. Bull. Amer. Math. Soc. 77 (1971) 13-24. MR 0270132.
Abstract, references, and article information   
View Article: PDF

[102] W. E. Sewell. Generalized derivatives and approximation by polynomials . Trans. Amer. Math. Soc. 41 (1937) 84-123. MR 1501892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Dunham Jackson. Bernstein's theorem and trigonometric approximation . Trans. Amer. Math. Soc. 40 (1936) 225-251. MR 1501872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] John Curtiss. Interpolation in regularly distributed points . Trans. Amer. Math. Soc. 38 (1935) 458-473. MR 1501821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] J. L. Walsh. Note on the overconvergence of sequences of polynomials of best approximation . Trans. Amer. Math. Soc. 33 (1931) 370-388. MR 1501593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] James M. Earl. Polynomials of best approximation on an infinite interval . Trans. Amer. Math. Soc. 32 (1930) 888-904. MR 1501569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] J. L. Walsh. On the overconvergence of sequences of polynomials of best approximation . Trans. Amer. Math. Soc. 32 (1930) 794-816. MR 1501562.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] J. L. Walsh. Boundary values of an analytic function and the Tchebycheff method of approximation . Trans. Amer. Math. Soc. 32 (1930) 335-390. MR 1501541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] George Rutledge. The basic power series of interpolation . Trans. Amer. Math. Soc. 31 (1929) 807-820. MR 1501513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] J. L. Walsh. On approximation to an arbitrary function of a complex variable by polynomials . Trans. Amer. Math. Soc. 30 (1928) 472-482. MR 1501440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] George Rutledge. Maclaurin expansion of the interpolation polynomial determined by $2n+1$ evenly spaced points . Trans. Amer. Math. Soc. 26 (1924) 113-123. MR 1501267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] J. L. Walsh. On the expansion of analytic functions in series of polynomials . Trans. Amer. Math. Soc. 26 (1924) 155-170. MR 1501270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] D. V. Widder. A general mean-value theorem . Trans. Amer. Math. Soc. 26 (1924) 385-394. MR 1501286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] Dunham Jackson. On approximation by functions of given continuity . Trans. Amer. Math. Soc. 25 (1923) 449-458. MR 1501253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Dunham Jackson. Note on an ambiguous case of approximation . Trans. Amer. Math. Soc. 25 (1923) 333-337. MR 1501249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] Dunham Jackson. Note on a class of polynomials of approximation . Trans. Amer. Math. Soc. 22 (1921) 320-326. MR 1501177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] Dunham Jackson. On functions of closest approximation . Trans. Amer. Math. Soc. 22 (1921) 117-128. MR 1501163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Dunham Jackson. On the accuracy of trigonometric interpolation . Trans. Amer. Math. Soc. 14 (1913) 453-461. MR 1500957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] Dunham Jackson. On approximation by trigonometric sums and polynomials . Trans. Amer. Math. Soc. 13 (1912) 491-515. MR 1500930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] Dunham Jackson. On the degree of convergence of the development of a continuous function according to Legendre's polynomials . Trans. Amer. Math. Soc. 13 (1912) 305-318. MR 1500920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 121 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia